# SDR 29GA2016032000002

- Difficulty date: March 17, 2016
- Submitted: March 20, 2016
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 33,976 hours, 37,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ARM LIGHT BULB INOPERATIVE.  FOUND EMERGENCY ARM LIGHT BULB INOPERATIVE.  R & R BULB IAW AMM CH 33-50-00, OPS CHECKED GOOD.
